# SDR USAA2013122300010

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 17,911 hours, 5,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A SMOKE LAVATORY DETECTOR FAULT MESSAGE AFTER SHUTDOWN.  REPLACED ALL LAVATORY SMOKE DETECTOR FILTERS.  PERFORMED SDCU BITE TEST IAW AMM 26-10-00.  SYS TEST PASSED, NO MESSAGE AT THIS TIME.
